# SDR ABXR2011122200055

- Difficulty date: April 19, 2011
- Submitted: December 22, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N734AG
- Make and model: Boeing 76725D
- Aircraft serial: 24734
- Aircraft time: 96,061 hours, 12,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143T820019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER ON WEB HAS CORROSION AT STA 610, STRINGER 16 RT.  R & R STIFFENER IAW SRM 51-40-02.
